# SDR AALA201808309012

- Difficulty date: August 28, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 16,876 hours, 3,473 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY CYLINDER PRESSURE WAS LOW.  SERVICED THE CYLINDER IAW AMM 52-10-00.
